Volume 10, Issue 2
December 2022
Black-Scholes Model and Profit and Loss Attribution of Options
John Gupta-She
American Review of Mathematics and Statistics, 10(2), pp. 1-8 DOI: 10.15640/arms.v10n2a1 URL: http://dx.doi.org/10.15640/arms.v10n2a1 |
View Abstract | Full Text (PDF) |
A Polynomial-Time Redundancy Allocation Model
Benedict Nmah
American Review of Mathematics and Statistics, 10(2), pp. 9-25 DOI: 10.15640/arms.v10n2a2 URL: http://dx.doi.org/10.15640/arms.v10n2a2 |
View Abstract | Full Text (PDF) |
A Polynomial-Time Redundancy Allocation Model
Benedict Nmah
American Review of Mathematics and Statistics, 10(2), pp. 26-32 DOI: 10.15640/arms.v10n2a3 URL: http://dx.doi.org/10.15640/arms.v10n2a3 |
View Abstract | Full Text (PDF) |
Browse Journals
Journal Policies
Information
Useful Links
- Call for Papers
- Submit Your Paper
- Publish in Your Native Language
- Subscribe the Journal
- Frequently Asked Questions
- Contact the Executive Editor
- Recommend this Journal to Librarian
- View the Current Issue
- View the Previous Issues
- Recommend this Journal to Friends
- Recommend a Special Issue
- Comment on the Journal
- Publish the Conference Proceedings
Latest Activities
Resources
Visiting Status
![]() |
155 |
![]() |
149 |
![]() |
304 |
![]() |
6335 |
![]() |
1048403 |
![]() |
7 |